RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 11  


250-летний юбилей Академии наук СССР
1914

Ordinary Differential Equations
A linear functional-differential equation of evolution type
N. V. Azbelev, L. M. Berezanskii, L. F. Rakhmatullina
1915
The development of I. Z. Štokalo's ideas on the application of the Laplace transform
K. G. Valēēv
1926
Moving singular points of third order systems of differential equations
P. P. Veresovich, A. I. Yablonskii
1932
The representation of the fundamental matrices of completely integrable linear homogeneous Pfaffian systems with an irregular singular point
È. I. Grudo
1940
Comparison theorems for oscillatory solutions of equations with lag
A. M. Zverkin
1951
Informational sets of control systems
A. B. Kurzhanskii
1957
A conjugate equation for a general linear boundary value problem
V. P. Maksimov, L. F. Rakhmatullina
1966
The correctness of a time-optimality problem
N. N. Petrov
1974
Stability of the solutions of differential equations with impulsive action
A. M. Samoilenko, N. A. Perestyuk
1981

Partial Differential Equations
On the theory of a class of nonlinear partial differential equations
A. V. Bitsadze
1993
A mathematical discussion of some problems connected with the theory of longitudinal shock along finite rods
S. I. Gaiduk
2009
Singularities of the solution of the Dirichlet problem for a second order elliptic equation in the neighborhood of an edge
V. A. Kondratiev
2026
Some relations for the eigenvalues of discrete operators. Trace formulas for partial differential operators
V. A. Sadovnichy, V. V. Dubrovskii
2033
A boundary value problem for the wave equation
A. F. Filippov
2043

Integral Equations and Integral-Differential
A class of singular integral equations with involution, and its applications to the theory of boundary value problems for partial differential equations. II
N. L. Vasilevskii, A. A. Karelin, P. V. Kerekesha, G. S. Litvinchuk
2051
The stable initial manifold for an integro-differential equation in the critical case
A. B. Vasil'eva, A. A. Khasanov
2063
Normally solvable and controllable correspondences
Yu. K. Lando
2070

Short Communications
A family of nonlinear difference schemes
V. V. Bobkov
2076
Equilibrium surfaces in a magnetic field
V. I. Zubov
2079
Sufficient conditions for the solvability of a certain boundary value problem
A. Ya. Lepin
2082
Asymptotic integration of block $L$-diagonal systems
G. N. Petrovskiĭ
2084
The existence of a solution with small growth for biregular differential systems with random perturbation
I. N. Sergeev
2088
The disconjugacy of a second order linear difference equation
G. S. Tabidze
2093
The admissibility of certain pairs of spaces for integral operators and Volterra equations
Z. B. Tsalyuk
2096
On the question of the structural stability of linear systems of differential equations with almost periodic coefficients
D. N. Cheban
2099

People of Soviet science
Iosif Zaharovič Štokalo (on the occasion of his eightieth birthday)
N. P. Erugin, V. I. Krylov, O. S. Parasyuk, A. N. Bogolyubov, A. T. Grigor'yan, A. P. Yushkevich
2102
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020